| Model Number |
1365-53-100 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Pain (1994); Discomfort (2330)
| Date of Event |
09/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Pinnacle claim submission form and medical record received.After review of medical record, patient was revised to address metallosis.Revision notes stated that a rush of fluid was seen which was brown and consistent with metal reaction fluid.The head was disimpacted from the trunnion and there was shown to be corrosion on the trunnion itself.Liner was removed.Patient experienced pain and discomfort.Doi: (b)(6) 2010.Dor: (b)(6) 2020; (right hip).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: per wi-3430 it has been determined that an mre is not required.